Morning after pill- very early period

Watch
Anonymous #1
#1
Report Thread starter 9 years ago
#1
I had to take the morning after pill on Tuesday, and my period has suddenly started today, even though my last one finished only 8 days ago!! Making it 2 weeks early!

Should I worry? I know that it is normal for periods to be a little early or late after taking it, but 2 weeks does seem very early, is this normal? Or does anyone else have any experiences with taking the morning after pill? Thank you xx
0
reply
Anonymous #2
#2
Report 9 years ago
#2
I had to take the morning after pill in November and I got an early period too! It took me by surprise at the time but my periods have been normal since so don't worry about it
0
reply
Kabloomybuzz
Badges: 16
Rep:
?
#3
Report 9 years ago
#3
THINK about it, taking the morning after pill means taking a massive dose of artificial hormones that your body isn't used to. Its going to mess up your cycle for a bit.
1
reply
Zoombini
Badges: 4
Rep:
?
#4
Report 9 years ago
#4
Yeh pretty sure thats normal, i'm sure it'll be back to normal next month. Is it an actual period? I took the MAP once and bled a bit for 2 days but then had my period normally a few weeks later
0
reply
Clare~Bear
Badges: 15
Rep:
?
#5
Report 9 years ago
#5
That's what it's meant to do, it works by giving you a period to 'wash' away any sperm/ age and stop it from developing, the nurse etc should have explained this when you got it.
0
reply
Ponderous
Badges: 0
Rep:
?
#6
Report 9 years ago
#6
The morning after pill CAUSES an early period. That's how it works, if you don't get an early period, it hasnt' worked.
Your next period will fall later than you expect because you've had this one early.
0
reply
rebex1
Badges: 2
Rep:
?
#7
Report 6 years ago
#7
This happened to me too and I was really worried but it all worked out fine. I had to take the MAP 2-3 days after the end of a period and got another period about 5 days later (only 1 week after the end of my last one) and was terrified. This period lasted 2 weeks (much longer than my usual 6 days and had a different format: 1 week really light (barely needed any sanitary products) getting progressively heavier then 5 days heavy (like the 1-3 days of a normal period) then 2 light days then done). I was really worried the whole time having read other forums on the internet. My doctor informed me that the commencement of my next period would be very unpredictable, but luckily it came 23 days after the end of my 2 week period. 2 months on my cycle has resumed as normal. Essentially my message is that early bleeding following a MAP is normal, given the massive hormone boost it entails, and can last even as long as 2 weeks. Don't worry too much about it.
1
reply
Revolutionizer
Badges: 8
Rep:
?
#8
Report 6 years ago
#8
Yup. Your gunna die.

Posted from TSR Mobile
0
reply
phoebe17
Badges: 0
Rep:
?
#9
Report 6 years ago
#9
Don't worry about it, it's just how it works. If you're unlucky like me it will readjust your cycle but you'll adjust to it soon I'm sure.
0
reply
ammy234
Badges: 0
Rep:
?
#10
Report 5 years ago
#10
MY boyfriend fingered me with slight precum on his hands a day after my prriod got over..i took morning after pill and my period came earlier just after 8 days and its 11th day and it not going..slight bleeding coming since last 4 days...whats going on??
0
reply
ammy234
Badges: 0
Rep:
?
#11
Report 5 years ago
#11
My boyfriend fingered me with slight precum on his hands a day after my prriod got over..i took morning after pill and my period came earlier just after 8 days and its 11th day and it not going..slight bleeding coming since last 4 days...whats going on??
0
reply
missytwinpeaks
Badges: 12
Rep:
?
#12
Report 5 years ago
#12
That's what its meant to do...:facepalm:

Posted from TSR Mobile
0
reply
ammy234
Badges: 0
Rep:
?
#13
Report 5 years ago
#13
Sorry?
0
reply
Catherine-dray
Badges: 0
Rep:
?
#14
Report 4 years ago
#14
Last few months I have had a normal period come for about 1 week from the 25th!
I did not get anything this time for 7 weeks then I got all the signs and pains but no blood.
1 week later and I got sudden period pains and now Im defo having proper one...
I thought I was pregnant because I had alot of the signs too..
Anyone else gone through this type of period?
0
reply
Lynjerry15
Badges: 1
Rep:
?
#15
Report 3 years ago
#15
My last period finished 5th Nov and I took a morning after pill 9th of Nov and now it’s only 15th Nov and I have a period. Its only 10 days exact ago since my last period. Is this normal??
0
reply
Devify
Badges: 19
Rep:
?
#16
Report 3 years ago
#16
(Original post by Lynjerry15)
My last period finished 5th Nov and I took a morning after pill 9th of Nov and now it’s only 15th Nov and I have a period. Its only 10 days exact ago since my last period. Is this normal??
The morning after pill doesn't just magically stop you from getting pregnant. It often messes with your periods and sometimes causes it to happen a day or two after taking the pill. Which is why it is an emergency contraception.

For some, side effects from taking the pill can last for a month, for others, they don't see any changes at all.

But yes, your period coming early is very likely the fault of the morning after pill.
1
reply
Lynjerry15
Badges: 1
Rep:
?
#17
Report 3 years ago
#17
Ok thank you. I don’t have nothing to worry about then. It just forst time happened to me. That’s why I was a bit stressed over this. Thaaaaaaanks
0
reply
N.selldon
Badges: 1
Rep:
?
#18
Report 3 years ago
#18
I ginished my period on the 17th jan then haf sex on 29th jan ,took the morning after pill 21st now i have a period again .. Ive been so panicked by it all even made an appointment with the dr for irregullar but now ive read all these posts i feel a little calmer although i have stronger cramos than normal
0
reply
emilyyytaylorr
Badges: 13
Rep:
?
#19
Report 3 years ago
#19
I had sex on the last day of my period (6 days ago) and took the MAP 5 days ago, my period came this morning but its quite light. Whats the chance that im worrying over nothing?
0
reply
currentsun0
Badges: 1
Rep:
?
#20
Report 3 years ago
#20
I had unprotected sex a few weeks ago and took the morning after pill the morning after, roughly 18 hours afterwards. A few days later I got discharge that had a cottage cheese like appearance so I instantly thought I had a yeast infection, but it only lasted for one day and then it was gone. I had no other signs of yeast infection so I assumed I didn’t have one. It’s ahout a week later and I had protected sex yesterday. Today I got the same cottage cheese discharge but much less of it, and now I am bleeding as if it’s my period. I panicked and googled it and it’s either an STD (trichomonas vaginalis), pregnancy (brown/bloody discharge around time of period), simply spotting before period, or my period has come early due to the morning after pill. I am incredibly stressed as I have a gigantic fear of STDs and so it would really help if someone could recommend to me what this could be!! Thank you
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Following the government's announcement, do you think you will be awarded a fair grade this year?

Yes (232)
51.33%
No (220)
48.67%

Watched Threads

View All
Latest
My Feed